MAUDE Adverse Event Report: COOK INC ENDOVASCULAR DILATOR SET; DRE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK INC ENDOVASCULAR DILATOR SET; DRE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number G52835
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 - device evaluated by mfg? the complaint device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the 68-year-old male patient experienced an arterial dissection of the right external iliac following use an endovascular dilator set during an endovascular abdominal aortic aneurysm repair (evar) procedure.The patient had an aneurysm diameter that was greater than 55 mm.Pre-procedure imaging was completed on (b)(6) 2025.The location of the most proximal extent of the aneurysm was at the level of the superior mesenteric artery (sma) the proximal seal zone had appropriate length and diameter and was free from prohibitive occlusive disease, calcification, or thrombus.There was suitable distal seal zone with appropriate length and diameter.The distal sealing zone location was the iliac arteries.The targeted visceral vessels were of appropriate length and diameter for bridging stent placement.Arterial tortuosity, calcification, and diameter was conducive to placement of an endovascular delivery system.Inclusion/exclusion criteria: no endovascular graft(s) were present in the abdominal or thoracic aorta.There were no previous stents in any vessel to be accommodated with a fenestration or bridging stent.The most proximal extent of aneurysm was within 20 mm proximal to celiac and 15 mm distal to lowest renal artery.The patient had an extent iv aneurysm that was 4 mm distal to the sma and 20 mm proximal to the celiac artery.The proximal seal zone was free from prohibitive occlusive disease, calcification, and thrombus.The arterial tortuosity, calcification, and arterial diameter were conducive to placement of endovascular delivery system.The maximum angulation above the infra-renal aorta was 44 degrees.The angulation between infra-renal aorta and aneurysm center line was 37 degrees.The length of the proximal seal zone was 60mm.The length from lowest targeted vessel (most inferior aspect) to the aortic bifurcation was 130 mm.The diameter of the aorta at the location of maximum diameter over length of proximal seal zone was 33.7 mm (outer-wall to outer-wall).The diameter of the aorta at the location of minimum diameter over length of proximal seal zone was 28.4 mm (outer-wall to outer-wall).The percentage change in seal zone diameter throughout length of seal zone was 15.73.The aorta diameter at the location of maximum aneurysm diameter was 56.6 mm (outer-wall to outer-wall).Anatomical criteria - visceral vessels length from ostium to first major bifurcation (mm): celiac (21), sma (25), right renal (30), left renal (40) diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): celiac (6.8), sma (8.2), right renal (8.6), left renal (7.1) the stenosis in the celiac artery, sma, right renal artery, and left renal artery measured less than or equal to 50%, anatomical criteria- iliac the length from the ostium of the iliac artery to the first major bifurcation was 57 mm (right) and 65 mm on the left.The diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): right (14), left (12) % stenosis: right (10), left (50) do access vessels have minimum inner diameter from introduction site to aorta to accommodate delivery system of devices? right (yes), left (yes) the celiac trunk is short with varying diameters.There are multiple areas of focal stenosis in both external iliac arteries.The left common iliac artery is diseased and may be unsuitable for the distal seal pre-procedure clinical assessment (b)(6) 2025: the patient lives in a nursing home, skilled nursing facility or another assisted living environment.Appetite is currently poor.Activities of daily living: patient can walk around without any help, can plan and prepare their own meals, use the toilet without help and can shower without prompting or help.Pre-procedure cta (b)(6) 20225 (51 days prior to the procedure): proximal sealing zone had no occlusive disease, mild calcification, no thrombus, and was parallel in shape.Common iliac artery calcification: right (mild).Left (mild) common iliac artery occlusive disease: right (none).Left (none) external iliac artery calcification: right (moderate).Left (moderate) external iliac artery occlusive disease: right (moderate).Left (mild) femoral artery calcification: right (mild).Left (mild) femoral artery occlusive disease: right (none).Left (none) tortuosity of iliac: right (mild).Left (none) aorta diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) (mm): 55 length of suitable proximal seal zone (mm): 70 diameter of aorta at location of maximum diameter over length of proximal seal zone (outer-wall to outer-wall) (mm): 34 diameter of aorta at location of minimum diameter over length of proximal seal zone (outer-wall to outer-wall) (mm): 28 % change in seal zone diameter throughout length of seal zone: 17.65 length from lowest targeted vessel (most inferior aspect) to the aortic bifurcation (mm): 134 angulation between infra-renal aorta and aneurysm center line (degrees): 20 maximum angulation above the infra-renal aorta (within region of zfen+ and delivery system) (degrees): 28 anatomic criteria - visceral vessels diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): celiac (9), sma (7), right renal (6), left renal (6) length from ostium to first major bifurcation (mm): celiac (31), sma (27), right renal (57), left renal (42) % stenosis: celiac (<=50%), sma (<=50%), right renal (<=50%, left renal (<=50%) anatomical criteria - iliac diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): right (11), left (12) length from ostium to first major bifurcation (mm): right (58), left (40) does the location of intended distal landing zones maintain the patency of the internal iliac artery? right (yes), left (yes) % stenosis: right (0), left (0) per procedure cta independent lab review of imaging completed on (b)(6) 2025, 51 days prior to the procedure.The proximal sealing zone had mile calcification.No thrombus or occlusive disease was present.The shape of the proximal sealing zone was parallel.Aortic measurements: length from most proximal aspect of celiac to most proximal extent of aneurysm (mm): 42.8 position of proximal extent of aneurysm: distal to celiac length of proximal sealing zone (mm): 103.7 diameter of aorta at location of maximum diameter over length of seal zone (outer-wall to outer-wall) (mm): 32.0 diameter of aorta at location of minimum diameter over length of seal zone (outer-wall to outer-wall) (mm): 26.0 % change in seal zone diameter throughout length of seal zone: 18.75 length from most distal aspect of celiac to most distal aspect of sma (mm): 28.9 length from most distal aspect of celiac to most distal aspect of right renal (mm): 29.9 length from most distal aspect of celiac to most distal aspect of left renal (mm): 45.8 length from most distal aspect of celiac to the aortic bifurcation (mm): 180.4 length from most distal aspect of lowest patent renal to aortic bifurcation (mm): 134.6 diameter of aorta 20 mm proximal to the proximal most aspect of the celiac artery (outer-wall to outer-wall) (mm): 31.0 diameter of aorta at distal most aspect of celiac artery (outer-wall to outer-wall) (mm): 27.0 diameter of aorta at the distal most aspect of the sma (outer-wall to outer-wall) (mm): 25.0 diameter of aorta at distal most aspect of right renal artery (outer-wall to outer-wall) (mm): 25.5 diameter of aorta at distal most aspect of left renal artery (outer-wall to outer-wall) (mm): 26.0 diameter of aorta 15 mm distal to distal most aspect of lowest patent renal (outer-wall to outer-wall) (mm): 44.0 diameter of aorta at the location of maximum aneurysm diameter (outer-wall to outer-wall) (mm): 57.7 diameter of aorta at aortic bifurcation (inner-wall to inner-wall) (mm): 13.5 angle of celiac (with respect to aorta 0-180) (degrees): 24 circumferential location of sma relative to celiac (with celiac at 0 degrees) [0-360] (degrees): 341 angle of sma (with respect to aorta 0-180) (degrees): 42 circumferential location of right renal relative to celiac (with celiac at 0 degrees) [0-360] (degrees): 276 angle of right renal (with respect to aorta 0-180) (degrees): 39 circumferential location of left renal relative to celiac (with celiac at 0 degrees) [0-360] (degrees): 68 angle of left renal (with respect to aorta 0-180) (degrees): 54 angulation between infra-renal aorta and aneurysm center line (degrees): 9.9 maximum angulation above the infra-renal aorta (within region of zfen+ and delivery system) (degrees): 23.5 is the distal seal zone in the abdominal aorta? - no diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): celiac (4.5), sma (5.5), right renal (5.5), left renal (5.5) length from ostium to first major bifurcation (mm): celiac (29.3), sma (27.6), right renal (56.5), left renal (42.0) visceral vessel patency: celiac (native vessel) percent stenosis (%): 41 sma (native vessel) percent stenosis (%): 0 right renal (native vessel) percent stenosis (%): 0 left renal (native vessel) percent stenosis (%): 0 is there a patent right accessory renal artery? - no is there a patent left accessory renal artery? - no right renal infarct: no left renal infarct: no iliac artery measurements: common iliac artery length from aortic bifurcation to iliac bifurcation (mm): right (53.6), left (58.6) diameter of vessel at location of intended distal landing zone (outer-wall to outer-wall) (mm): right (10.0), left (11.0) diameter of common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): right (11.5), left (14.0) diameter of common iliac artery at location of minimum diameter (inner-wall to inner-wall) (mm): right (8.2), left (6.0) diameter of external iliac artery at location of minimum diameter (inner-wall to inner-wall) (mm): right (3.5), left (4.8) common iliac artery calcification: right (mild).Left (mild) common iliac artery occlusive disease: right (none).Left (moderate) external iliac artery calcification: right (mild).Left (moderate) external iliac artery occlusive disease: right (mild).Left (mild) femoral artery calcification: right (mild).Left (mild) femoral artery occlusive disease: right (mild).Left (mild) tortuosity of iliac: right (none).Left (none) were any vessels other than the celiac, sma, right renal, or left renal targeted with a fenestration or scallop? - no the patient reported no problems with walking, washing, dressing or doing usual activities.The patient reported moderate pain or discomfort and was slightly anxious or depressed.Health scale 65/100 the procedure took place on (b)(6) 2025 under general anesthesia: a physician proctor was not present for the index procedure.Patient in procedure room (24- hour clock): 07:36 administration of anesthesia (24-hour clock): 07:37 initial incision (24-hour clock): 08:22 initial catheter inserted (24-hour clock): 08:56 final catheter removed (24-hour clock): 09:15 all incision closures complete (24- hour clock): 10:47 out of procedure room (24-hour clock): 11:07 estimated blood loss (cc): 25 the patient did not receive any packed red blood cells, fresh frozen plasma, platelets, cryoprecipitate, or cell saver during the procedure.Amount of contrast used (total during procedure) (ml): 82 contrast concentration (mg/ml): 320 total fluoroscopy time (from incision to removal) (min): 38 radiation dose (total during procedure): 489mgy ipsilateral access: percutaneous, left femoral contralateral access: percutaneous, right femoral was there successful access and delivery of all devices? - yes was there successful deployment in the intended location for all devices? - yes was there successful withdrawal of all device delivery systems? - yes were there any unanticipated corrective interventions required during the index procedure: no were any bridging stents unable to be delivered or deployed due to being stripped off the balloon? - no were there any difficulties flushing the introducer system? - no were there any difficulties removing the release wires? - no were you able to adequately visualize the zfen+ from start to end of implant? - yes were there any difficulties cannulating the fenestrations? - no were there any difficulties retracting the sheath? - no no blood bank products were received during the study procedure.Right iliac leg graft: contralateral, located in the common iliac, overlap with 1 preceding component.Left iliac leg graft: ipsilateral, located in the common iliac, overlap with 3 preceding components.Universal distal body: ipsilateral, overlap with 2 preceding components.No difficulties flushing the introducer system, removing the release wires or retracting the sheath.The unibody was adequately visualized from start to end of implant.Celiac bridging stent: contralateral, flared with 10mm x 2cm cook balloon using 6atm, no issues with flaring.Inflation pressure to expand bridging stent was 8atm.The bridging stent was adequately visualized from the start to the end of implant.Sma bridging stent: contralateral, flared with 10mm x 2cm cook lp balloon using 4atm, no issues with flaring.Inflation pressure to expand bridging stent was 12atm.The bridging stent was adequately visualized from the start to the end of implant.Right renal bridging stent: contralateral, flared with 8mm x 2cm cook lp balloon using 6atm, no issues with flaring.Inflation pressure to expand bridging stent was 11atm.The bridging stent was adequately visualized from the start to the end of implant.Left renal bridging stent: contralateral, flared with 8mm x 2cm cook lp balloon using 6atm, no issues with flaring.Inflation pressure to expand bridging stent was 14atm.The bridging stent was adequately visualized from the start to the end of implant.Ancillary devices: angioplasty balloon catheter: device was successful based on the technical success definition, no device deficiencies or adverse effects angioplasty balloon catheter: device was successful based on the technical success definition, no device deficiencies or adverse effects.Coda balloon catheter: device was successful based on the technical success definition, no device deficiencies or adverse effects.Wire guide: device was successful based on the technical success definition, no device deficiencies or adverse effects.Dilator set: device was successful based on the technical success definition, no device deficiencies or adverse effects.Dilator set: device was successful based on the technical success definition, no device deficiencies or adverse effects.Dilator set: device was successful based on the technical success definition, no device deficiencies or adverse effects.Procedural imaging - angiography (b)(6) 2025: all devices were patent at the end of the implant procedure, no endoleaks present, no evidence of device integrity issues.Procedural imaging (independent lab review) - angiography (b)(6) 2025: all devices were patent at the end of the implant procedure, no endoleaks present, no evidence of device integrity issues.Procedural notes were provided: procedure date: 5/29/2025 preoperative/postop diagnosis: supraceliac thoracoabdominal aortic aneurysm without rupture, procedure (s) 1.Four vessel fenestrated-evar with zfen+34-203-cl including unibody2-24-81-cl distal bifurcate and stented fenestrations for the celiac, sma, and bilateral renal arteries.2.Ultrasound guided access of the bilateral femoral arteries with suture mediated closure devices of 14 fr sheath on the right and 20 fr sheath on the left.Aorta, fenestrated endovascular repair of visceral and infrarenal aorta percutaneous including four or more visceral artery endoprostheses with bifurcate.Wound class: clean - incision closure: no incision / na bilateral - femoral artery, percutaneous access & closure of, for delivery of endograft through a large sheath (12 fr or greater), ultrasound guidance when performed, unilateral wound class: clean - incision closure: superficial layers only complications: none blood loss: 25 cc procedure findings: successful exclusion of taaa with widely patent stented fenestrations and iliac limbs.No endoleak.Specimens: no.Brief history and indication: a 68-year-old male with a large supraceliac thoracoabdominal aortic aneurysm who is not a candidate for open surgical repair.The patient was therefore offered an endovascular repair using a four vessel fenestrated endograft as part of the zfen+ clinical trial.The risks, benefits and alternatives were discussed with the patient including but not limited to cva, paraplegia, heart attack, and death.Despite all of these risks, the patient wished to proceed with a complex endovascular aneurysm repair.The patient was brought to the hybrid operative theater and placed on the table in the supine position.General endotracheal anesthesia was successfully induced.Ap and lateral fluoroscopy was performed using the competitor's imaging equipment.This data was then fused with the patient's preoperative ct angiogram to provide 3-d fusion guidance.The bilateral groins were prepped and draped in usual sterile fashion using a competitor's topical patient preoperative skin preparation (chlorhexidine gluconate and isopropyl alcohol) under ultrasound guidance the bilateral common femoral arteries were accessed using a 21-gauge micropuncture set and upsized to an 8 french dilator.2 competitor's suture mediated closure devices were then placed in usual pre-close fashion at the 10:00 and 2:00 positions bilaterally.Next 8 french sheaths were advanced into the femoral puncture sites.From the left femoral puncture site a cook lunderquist wire was able to be advanced into the proximal descending thoracic aorta.From the contralateral puncture site a pigtail catheter was advanced into the paravisceral abdominal aorta.The patient was systemically heparinized and act's were maintained for the entirety of the case at greater than 250 seconds.From the left femoral puncture site over the cook lunderquist wire the modified proximal device was advanced proximal to the diaphragmatic hiatus to the level of the distal descending thoracic aorta and positioned under fluoroscopic and 3d fusion guidance.The proximal fenestrated endograft was then successfully deployed.From the contralateral femoral access site, the distal portion of the proximal fenestrated device was selectively catheterized.A cook lunderquist wire was advanced into the proximal device and a 14 french competitor sheath was advanced over this stiff wire into the proximal device.The valve of the competitor's 14 french sheath was then sequentially punctured using the dilator of the competitor's 7.0 french sheath.The fenestrations and target arteries were then selectively catheterized using competitor's devices: 7.0 fr sheath, catheter and a wire guide.With each individual vessel cannulation, the competitor's guide wire was exchanged for a cook rosen wire.The competitor's catheter and sheath were then sequentially removed.The competitor's sheath was left in the last vessel cannulated with the non-deployed balloon expandable covered stent in place.Next, the constraining wire and proximal fixation struts were deployed.The proximal seal zone was then balloon molded using a cook coda balloon.Balloon expandable covered stents were then advanced over the cook rosen wires in a sequential fashion and deployed with proximal flaring within the fenestrated stent graft.This included the following competitor's grafts: 9 x 27 mm graft (celiac artery), 7 x 27 mm graft (superior mesenteric artery (sma)), 6 x 22 mm graft (right renal artery), and 6 x 28 mm graft (left renal artery).Individual target artery contrast injection arteriograms were obtained and revealed widely patent stents and target arteries with no evidence of retrograde branch endoleak.Subsequently the william cook europe unibody2-24-81-cl bifurcated device was then advanced from the ipsilateral femoral puncture site and positioned with the appropriate amount of overlap within the distal aspect of the proximal modified device.This was then deployed under fluoroscopic guidance.The contralateral gate was then selectively catheterized from the contralateral femoral puncture site and confirmed.Next the contralateral limb, a cook incorporated zsle-13-90-zt was positioned with appropriate and deployed with its distal aspect terminating above the level of the right common iliac artery bifurcation.Next attention was turned to the remainder of the ipsilateral limb which was deployed.An ipsilateral limb extension, a cook incorporated zsle13-74-zt, was positioned to allow for termination of the graft just above the level of the right common iliac artery bifurcation.The distal seals zones as well as the overlap zones were then balloon molded using a cook coda balloon.Attention was then turned to the groins and with removal of the wires and sheaths the previously placed sutures were pushed down and adequate hemostasis was obtained with protamine and an additional 10 minutes of direct manual pressure.The patient tolerated the procedure well.Instrument, needle and sponge counts were correct ×2 at the conclusion of the case.Of note, i was present and scrubbed for the entire procedure.Disposition: the patient was awakened from general anesthesia and extubated.He was found to be neurovascularly intact and was taken to the pacu in stable condition.Patient was discharged on (b)(6) 2025.Post-procedure clinical assessment (b)(6) 2025 (26 days post-procedure): date of icu admission: (b)(6) 2025, date of icu discharge: (b)(6) 2025 (2 days in icu), date of resumption of oral fluid intake: (b)(6) 2025, the patient is currently taking antithrombotic medication.Since the study procedure, there has been no significant medical problems or hospitalizations.The patient has no problems walking, washing or dressing or doing usual activities.The patient reports slight pain pr discomfort and is not anxious or depressed.Health scale 60/100.Follow up ct with contrast, (b)(6) 2025 (26 days post-procedure): celiac patent: within stent (yes), native vessel (yes) sma patent: within stent (yes), native vessel (yes) right renal patent: within stent (yes), native vessel (yes) left renal patent: within stent (yes), native vessel (yes) other targeted vessel: within stent (no stent placed), native vessel (not applicable) all endograft devices were patent, no stenosis >50% in any treated vessel diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) (mm): 57 has the maximum aneurysm diameter increased > 5 mm, when compared to the post-procedure ct measurement? - not applicable diameter of right common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): 13.8 diameter of left common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): 16 no endoleaks or separation of components present.No thrombus or evidence of device integrity issues.Follow up ct with contrast (independent lab), (b)(6) 2025, 26 days post procedure celiac percent stenosis (%): within stent (0), native vessel (0) sma percent stenosis (%): within stent (0), native vessel (0) right renal percent stenosis (%): within stent (0), native vessel (0) left renal percent stenosis (%): within stent (0), native vessel (0) other targeted vessel percent stenosis (%): not applicable all endograft devices were patent, 0% stenosis on right and left length from distal most aspect of celiac to first visualization of metal of zfen+ (mm): 77.4, proximal to celiac.Length from distal most aspect of celiac to first visualization of circumferential metal of zfen+ (mm): 73.4, proximal to celiac.Length of total effective seal zone (length of seal that has circumferential fabric opposing the aortic wall) (mm): 111.2.Length of total used seal zone (length of top of fabric to start of aneurysm) (mm): 106.2 diameter in the proximal seal zone at the location of maximum diameter (outer-wall to outer-wall) (mm): 31.0.Diameter 20 mm proximal to most proximal aspect of celiac (outer-wall to outer-wall) (mm): 29.0.Diameter at the distal most aspect of the celiac (outer-wall to outer-wall) (mm): 26.5 diameter at the distal most aspect of the sma (outer-wall to outer-wall) (mm): 27.0 diameter at the distal most aspect of the right renal (outer-wall to outer-wall) (mm): 25.0 diameter at the distal most aspect of the left renal (outer-wall to outer-wall) (mm): 25.5 diameter 15mm distal to the distal most aspect of lowest patent renal (outer-wall to outer-wall) (mm): 42.0 diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) (mm): 56.6.Has the maximum aneurysm diameter increased > 5 mm, when compared to the post-procedure ct measurement? - not applicable (i.E., post-procedure scan) length of protrusion of bridging stent within aortic lumen of zfen+ (mm): celiac (2.0), sma (5.8), right renal (2.0), left renal (2.0) length from fenestration to vessel ostium (mm): celiac (0), sma (0), right renal (0), left renal (0) length from fenestration to location where stent makes full circumferential contact with visceral vessel (mm): celiac (0), sma (0), right renal (0), left renal (0) diameter of flared end of bridging stent (mm): celiac (7.0), sma (7.5), right renal (6.0), left renal (5.5) diameter at location of bridging stent maximum diameter distal to the fenestration (mm): celiac (6.0), sma (6.0), right renal (5.5), left renal (5.5) diameter of common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): right (14.0), left (16.0) no endoleaks, thrombus or device integrity issues.6-month clinical assessment was completed in person on (b)(6) 2025 (180-days post-procedure): the patient is currently taking antithrombotic mediations and has had no significant medical problems or hospitalizations for any reason.Follow up ct with contrast celiac patent: within stent (yes), native vessel (yes) sma patent: within stent (yes), native vessel (yes) right renal stent: within stent (yes), native vessel (yes) left renal stent: within stent (yes), native vessel (yes) other targeted vessel: within stent (no stent placed), native vessel (not applicable) the endografts were patent with no >50% stenosis diameter at the location of maximum aneurysm diameter (outer-wall to outer-wall) (mm): 53 has the maximum aneurysm diameter increased > 5 mm, when compared to the post-procedure ct measurement? - no diameter of right common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): 11.2 diameter of left common iliac artery at location of maximum diameter (outer-wall to outer-wall) (mm): 11.0 no endoleaks, separation of components, thrombus or migration were noted.There were no device integrity issues.Follow up ct independent lab review of ct completed on (b)(6) 2025 celiac percent stenosis (%): within stent (0), native vessel (0) sma percent stenosis (%): within stent (0), native vessel (0) right renal percent stenosis (%): within stent (0), native vessel (0) left renal percent stenosis (%): within stent (0), native vessel (0) other targeted vessel percent stenosis (%): not applicable devices patient with no stenosis both right and left.No endoleaks were present.No separation of components has occurred.No evidence of device migration equal to or greater than 10 mm.Thrombus was present in the unibody device.This was an initial finding.The patient reports no problems walking, washing or dressing, or doing usual activities.The patient did not have pain or discomfort and was not anxious or depressed.Health scale: 90/100.There was evidence of a thrombus within the unibody stent graft, as well as an arterial dissection at the right external iliac artery.Percutaneous placement of a stent on (b)(6) 2026 was done to treat the dissection.It is believed that the passage of the wire/catheter/sheath could have caused damage to the external iliac.A pre-existing condition (peripheral arterial disease (pad)/calcific disease) contributed to the event.The customer indicated that the event was possibly related to an ancillary device (dilator/dilator set, introducer/sets, and wire guide).The investigator for the customer indicated "prior to index procedure, this patient already had moderate to severe calcific disease of his right external iliac artery.While no large dissection was noted in the first post-op scan, upon review of all post op scans this area's disease progressed rapidly, from an index 50% stenosis, to 60%, to finally 90% which led to treatment.I associate this with both progression of his natural disease, however expedited by microvascular intimal injury due to our index intervention.This report captures arterial dissection of the right external iliac artery following use of an endovascular dilator set (jcds-2022-eds-hc), in which percutaneous placement of an additional stent was completed on (b)(6) 2026.
 
Event or Problem Description
Additional information was provided on 20jan2026.The stenosis of the right iliac artery was not related to the zenith flex with spiral-z technology aaa endovascular graft iliac leg.The principal investigator confirmed that none of the cook implanted devices were placed or passed through the right external iliac artery.The event was resolved without sequelae on (b)(6) 2026.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ENDOVASCULAR DILATOR SET
Common Device Name
DRE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24240550
Report Number1820334-2026-00110
Device Sequence Number8970814
Product Code DRE
UDI-Device Identifier00827002528352
UDI-Public(01)00827002528352(17)270828(10)16228609
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K210734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52835
Device Catalogue NumberJCDS-2022-EDS-HC
Device Lot Number16228609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14 FRENCH SHEATH (USED ON THE RIGHT).; 2 PERCLOSE PRO-GLIDE DEVICES.; 20 FRENCH SHEATH (USED ON THE LEFT).; 7.0 FR OSCOR TWIST CONFORMABLE SHEATH.; 8 FRENCH SHEATHS.; BENTLEY: 6 X 22 MMBGUS0622_2, LOT# B00026.; BENTLEY: 6 X 28 MM, BGUS0628_2, LOT# B00005.; BENTLEY: 7 X 27 MM, BGUS0727_2, LOT # B00015.; BENTLEY: 9 X 27 MM, BGUS 0927_2, LOT# B00011.; COOK: CODA-2-9.0-35-100-32, LOT 16315314.; COOK: JCDS-14-EDS-HC, LOT 15630093.; COOK: JCDS-1618-EDS-HC, LOT 16530777.; COOK: PTA5-35-80-10-2.0, LOT CI000051501.; COOK: PTA5-35-80-8-2.0, LOT CI000202801.; COOK: ZSLE-13-74-ZT, LOT# 16575326.; COOK: ZSLE-13-90-ZT, LOT# 16580040.; GLIDEWIRE.; GORE: 14 FRENCH DRYSEAL SHEATH.; PIGTAIL CATHETER.; PROLENE SUTURES.; QUICKCROSS CATHETER.; WCA: UNIBODY2-24-81-CI, LOT# (B)(6).; WCA: ZFEN+34-203-CI, LOT# (B)(6).; WCE: TSMG-35-260-LES, LOT E4675122.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight160 LB
Patient RaceWhite